A note on the Σ1 collection scheme and fragments of bounded arithmetic
Version of Record online: 29 MAR 2010
Copyright © 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 56, Issue 2, pages 126–130, March 2010
How to Cite
Adamowicz, Z. and Kołodziejczyk, L. A. (2010), A note on the Σ1 collection scheme and fragments of bounded arithmetic. Mathematical Logic Quarterly, 56: 126–130. doi: 10.1002/malq.200810043
- Issue online: 29 MAR 2010
- Version of Record online: 29 MAR 2010
- Manuscript Accepted: 22 APR 2009
- Manuscript Revised: 20 APR 2009
- Manuscript Received: 19 DEC 2008
- Polish Ministry of Science and Higher Education. Grant Number: N N201 382234
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!